My last period was on 3.26.13 it lasted five days. The next day I had unprotected sex, two days after I took Plan-B one step then four days later I had unprotected sex again (I know not the smartest idea ever; so please save the smart remarks && don't judge) Anywho two days after I had on and off brown discharge for about four days. My period was due on 4.23.13 and it is now a week late. I had sex throughout the month protected/unprotected. What could this be?
Plan b can sometimes cause spotting in some women about 5 days to a week after they take it so this is likely what the spotting is from. Plan b doesnt "cover" you for a few days though. It only works for one sexual episode then you return to fertility quickly so dont think that by taking Plan b you are good for a few days, it doesnt work that way. It isnt birth control. It is notorious for delaying your period. Your cycle should return to normal in another month or two but if you keep having unprotected sex, one of these times you will time it just right and wind up pregnant. You need to talk to your provider about some form of birth control before your luck runs out.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2013 • 1 answer
Posted 7 Sep 2014 • 1 answer
Posted 1 Aug 2015 • 0 answers
Posted 22 Aug 2015 • 1 answer
Posted 14 Sep 2015 • 1 answer